Skip to content Skip to navigation

Volume 3 (2007)

Volume 3 (2007)

Number 1 - 2007

  1. M. Bohner and T. Matthews, The Grüss Inequality on Time Scales . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 1 - 8
  2. T. Diagana, Stepanov-like Pseudo Almost Periodic Functions and Their Applications to Differential Equations . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 9 - 18
  3. M. Bak, Periodic Traveling Waves in Chains of Oscillators . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 19 - 26
  4. K. Guan and J. Shen, Hille Type Oscillation Criteria for a Class of First-Order Neutral Pantograph Differential Equations of Euler Type . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 27 - 35
  5. H. Bouslous, M. Halloumi and L. Maniar, Approximate Controllability of Nonautonomous Past Delay Equations . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 36 - 44
  6. K. Liu and L-Z. Yang, Solutions of a Pair of Differential Equations and Their Applications . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 45 - 52
  7. H. S. Özarslan, On Absolute Cesàro Summability Factors of Infinite Series . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 53 - 56
  8. E. R. Kaufmann and N. Kosmatov, Positive Solutions of the Semipositone Sturm-Liouville Boundary Value Problem . Commun. Math. Anal. Vol. 3 (2007). no. 1, pp. 57 - 67

Number 2 - 2007

Proceedings of the 15th Symposium of the Tunisian Mathematical Society held in Sousse, Tunisia, March 19-22, 2007

  1. S. M. Aouadi, Global Discrete Inf Sup Condition for an Unsteady Interaction Problem . Commun. Math. Anal. Vol. 3 (2007). no. 2, pp. 1 - 14
  2. G. Hahn, P. Ille, and R. E. Woodrow, Intervals of Sabidussi Graphs . Commun. Math. Anal. Vol. 3 (2007). no. 2, pp. 15 - 38
  3. S. Horrigue and H. Ouerdiane, Hankel Operators on the Entire Test Functions with Growth Condition . Commun. Math. Anal. Vol. 3 (2007). no. 2, pp. 39 - 53
  4. K. Trimèche, Generalized Bochner-Hecke Theorems and Application to Homogeneous Distributions in Dunkl's Theory . Commun. Math. Anal. Vol. 3 (2007). no. 2, pp. 54 - 68
  5. A. Belkilani et R. Ouannas, Construction des tournois localement transitifs - Symétries et périodicité . Commun. Math. Anal. Vol. 3 (2007). no. 2, pp. 69 - 82
  6. H. Belkhechine, I. Boudabbous et J. Dammak, Les tournois (-1)-critiques . Commun. Math. Anal. Vol. 3 (2007). no. 2, pp. 83 - 97